Table of Contents Author Guidelines Submit a Manuscript
International Journal of Biomedical Imaging
Volume 2007, Article ID 27432, 11 pages
http://dx.doi.org/10.1155/2007/27432
Research Article

Total Variation Regularization of Matrix-Valued Images

1Department of Mathematics, Faculty of Mathematics and Natural Sciences, University of Bergen, Bergen 5008, Norway
2Medical Imaging Informatics Group, Department of Radiological Sciences, University of California, Los Angeles, 90024, CA, USA
3Division of Physical Sciences, College of letters science, University of California, Los Angeles, 90095, CA, USA

Received 30 October 2006; Accepted 13 March 2007

Academic Editor: Hongkai Zhao

Copyright © 2007 Oddvar Christiansen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Oddvar Christiansen, Tin-Man Lee, Johan Lie, Usha Sinha, and Tony F. Chan, “Total Variation Regularization of Matrix-Valued Images,” International Journal of Biomedical Imaging, vol. 2007, Article ID 27432, 11 pages, 2007. https://doi.org/10.1155/2007/27432.